# SDR UIEA2020050600948

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,705 hours, 21,944 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED AND SHUTDOWN BEFORE ENG START( PLACED ON MDDR 127985 PER MEL 49-11-01A, CAT 'C'.  08MAY20, BWI LP 1150050, ITEM M5: PERF APU BITE IAW FIM 49-11 FT 958. FOUND NO FAULTS. APU OPERATING NORMAL AND STARTING PARAMETERS SHOW NO SIGNS OF A BAD START. THIS CLEARS DMI 127985. DP @ 16:05Z. )
